MAUDE Adverse Event Report: CARLSMED, INC. APREVO; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

CARLSMED, INC. APREVO; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number H.L45.02
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device migration can result from several factors, including but not limited to device placement / positioning, patient post-operative compliance, insufficient fixation stability, and variations in individual patient healing responses.Based on the information available, a definitive cause of migration cannot be determined.This report is submitted in accordance with the provisions of 21 cfr part 803.At the time of submission, the information provided may be based on either preliminary findings or a completed investigation, depending on the status of the case.The submission of this report does not constitute an admission by carlsmed, its employees, or the u.S.Food and drug administration (fda) that the device, or carlsmed, caused or contributed to the event described.If relevant new information becomes available, the report will be updated accordingly, as required by regulatory obligations.
 
Event or Problem Description
Patient's implant has migrated posteriorly.The surgeon indicated the patient fell in november of 2024, but the implant seems to have been migrating before then.No patient harm reported.Device remains in the patient.
 
Additional Manufacturer Narrative
Device repositioned due to migration.Repositioning required surgical intervention.

Brand Name
APREVO
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
CARLSMED, INC.
1800 aston ave
ste 100
carlsbad CA 92008
Manufacturer Contact
richard younger
1800 aston ave
ste 100
carlsbad, CA 92008
MDR Report Key21600567
Report Number3017936978-2025-00003
Device Sequence Number8331579
Product Code MAX
UDI-Device Identifier00810056990824
UDI-Public00810056990824
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210542
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2025
Device Catalogue NumberH.L45.02
Device Lot Number240513.RS.01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale